# SDR 2008UALA01377

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE SKIN HAS AREAS OF WEAR UNDER DORSAL FIN LANDING FROM SEAL CONTACT FROM BS 860-907. MAJOR REPAIR ACCOMPLISHED: BLENDED WORN AREA. FABRICATED & INSTALELD EXTERNAL DOUBLER & TRIPLER REPAIR (INCLUDING BONDED WEAR STRIPS). REPLACED SEATS & SEAL RETAINERS ON DORSAL FIN.
